Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 60, Issue 1, Summer 2008  pp. 137-148.

On the structure of the spectral radius algebras

Authors Srdjan Petrovic
Author institution: Department of Mathematics, Western Michigan University, Kalamazoo, MI 49008, USA

Summary:  We study the spectral radius algebras associated to compact operators and we give some sufficient conditions for membership in them. Since it is known that each such algebra has an invariant subspace this leads to some new invariant subspace theorems. We will also compare our method with several well known approaches to the invariant subspace problem.

Contents    Full-Text PDF